Bifurcation and forced symmetry breaking in Hamiltonian systems

Grabsi, Fethi and Montaldi, James and Ortega, Juan-Pablo (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X

[thumbnail of symbreak_cras.pdf] Text

Download (119kB)


We consider the phenomenon of forced symmetry breaking in a symmetric Hamiltonian system on a symplectic manifold. In particular we study the persistence of an initial relative equilibrium subjected to this forced symmetry breaking. We see that, under certain nondegeneracy conditions, an estimate can be made on the number of bifurcating relative equilibria .

Item Type: Article
Uncontrolled Keywords: Hamiltonian systems, symmetry breaking
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 37 Dynamical systems and ergodic theory
Depositing User: Dr James Montaldi
Date Deposited: 26 Oct 2005
Last Modified: 27 Oct 2017 14:49

Actions (login required)

View Item View Item